On the theory of the Lie groups in the large
Matematičeskij sbornik, Tome 58 (1945) no. 2, pp. 163-190
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS_1945__58_2_a4,
author = {A. {\CYRM}{\cyra}{\cyrl}{\cyrsftsn}{\cyrc}{\cyre}{\cyrv}},
title = {On the theory of the {Lie} groups in the large},
journal = {Matemati\v{c}eskij sbornik},
pages = {163--190},
year = {1945},
volume = {58},
number = {2},
zbl = {0061.04601},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MS_1945__58_2_a4/}
}
A. Мальцев. On the theory of the Lie groups in the large. Matematičeskij sbornik, Tome 58 (1945) no. 2, pp. 163-190. http://geodesic.mathdoc.fr/item/MS_1945__58_2_a4/